# SDR ABXA9500054

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031519
- Condition: Won'T Lock
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT DOES NOT LOCK IN THE FORE AND AFT POSITION.  PIN DOES NOT ENGAGE IN RAIL.  REMOVED AND REPLACED CAPTAIN'S SEAT AFTER RETURN FLIGHT TO ILN.  SEAT OPS CHECKED GOOD, IAW DC8 MM CHAPTER 25.
